Blowup for Nonlinear Hyperbolic Equations

  • Serge Alinhac

Part of the Progress in Nonlinear Differential Equations and Their Applications book series (PNLDE, volume 17)

Table of contents

  1. Front Matter
    Pages i-xiv
  2. Serge Alinhac
    Pages 1-24
  3. Serge Alinhac
    Pages 40-58
  4. Serge Alinhac
    Pages 59-81
  5. Back Matter
    Pages 107-113

About this book

Keywords

Mathematics Nonlinear Equations Cauchy problem differential equation hyperbolic equation maximum ordinary differential equation wave equation

Authors and affiliations

  • Serge Alinhac
    • 1
  1. 1.Département de MathématiquesUniversité de Paris-SudOrsay CedexFrance

Bibliographic information

  • DOI https://doi.org/10.1007/978-1-4612-2578-2
  • Copyright Information Birkhäuser Boston 1995
  • Publisher Name Birkhäuser Boston
  • eBook Packages Springer Book Archive
  • Print ISBN 978-1-4612-7588-6
  • Online ISBN 978-1-4612-2578-2
  • About this book